RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 49, Issue 2, Pages 141–142 (Mi mz2898)  

Brief Communications

Spherical shells as obstructions to continuation of holomorphic mappings

S. M. Ivashkovich

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (262 kB)

English version:
Mathematical Notes, 1991, 49:2, 215–216

Bibliographic databases:

Received: 18.06.1990

Citation: S. M. Ivashkovich, “Spherical shells as obstructions to continuation of holomorphic mappings”, Mat. Zametki, 49:2 (1991), 141–142; Math. Notes, 49:2 (1991), 215–216

Citation in format AMSBIB
\Bibitem{Iva91}
\by S.~M.~Ivashkovich
\paper Spherical shells as obstructions to continuation of holomorphic mappings
\jour Mat. Zametki
\yr 1991
\vol 49
\issue 2
\pages 141--142
\mathnet{http://mi.mathnet.ru/mz2898}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1113188}
\zmath{https://zbmath.org/?q=an:0727.32007}
\transl
\jour Math. Notes
\yr 1991
\vol 49
\issue 2
\pages 215--216
\crossref{https://doi.org/10.1007/BF01137555}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GN70000038}


Linking options:
  • http://mi.mathnet.ru/eng/mz2898
  • http://mi.mathnet.ru/eng/mz/v49/i2/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:124
    Full text:47
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019